Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Painful bumps on the body and tongue. What are these?

hi the past few months i ve been getting weird bumps on my body. They first started on my face. I thought they were pimples but when i squeezed them only clear liquid came out and this has never been the case with my pimples before. Soon after I started getting similar bumps on my private parts and when squeezed clear liquid came out too. Once squeezed the bumps lessened but I can still feel them there. Not long after I began to get painful bumps on my tongue . any idea what is wrong?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

you might have developed recurrent folliculitis.

It is a bacterial infection.

You need treatment with oral antibiotics.

Choosing antibiotic on the basis of culture and sensitivity will be the best

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor